# SDR FDEA201506211939

- Difficulty date: June 21, 2015
- Submitted: June 22, 2015
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 299 hours, 15,899 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A2577203200000
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

151 UF HAS PULLED THROUGH INSERT.  FABRICATED FLOOR PANEL 151 UF ON T15 1145408 IAW DWG SRZ 25-005.  CAT A MAJOR REPAIR.
